# SDR SWAA2016072554176

- Difficulty date: July 18, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 49,099 hours, 28,511 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26123021
- Part serial: B1130
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DECLARED EMERGENCY NR 3 MLG BRAKE FAILED AT ROTATION.  R & R NR 3 MAIN BRAKE ASSY IAW MMM.
